# SDR ASAA2022102740521

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,574 hours, 15,581 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PK75
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 38,713 hours, 11,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF RADIO #2 DISPLAYING "FAIL". GROUNDED - YES. REPLACED #2 HF TRANSCEIVER REF B737-800 AMM 23-11-21.
